# SDR DALA2019062213758

- Difficulty date: June 20, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 14,853 hours, 1,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2 EMERGENCY EXIT LIGHT DOES NOT TURN OFF. RE-CYCLES EMERGENCY LIGHTS.
